# SDR 99UAL900011

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7447U
- Make and model: Boeing 727222
- Aircraft serial: 21901
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Iced Up
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 100 KNOTS DUE TO NR 1 ENGINE SLOW TO SPOOL UP AND LACK OF DESIRED EGT.  *S/D*  THE AIRCRAFT WAS MOVED TO A HANGER AND THE NR 1 AND 3 COLD SOAKED ENGINES WERE HEATED TO MELT FROZEN MOISTURE IN THE PS4 TRAP OF THE FUEL CONTROL.  THE NR 2 ENGINE HAD AIRFRAME PROTECTION FROM THE SUBZERO TEMPERATURE AND HIGH WINDS AND HAD PRODUCED FULL POWER. SUBSEQUENTLY ALL THREE ENGINES CHECKED OK AT FULL POWER.
